Skip to Content

What to expect a month after you stop taking tri-sprintec?

Question is Closed
Report Favorite

Answers (1)

11 Feb 2011

After you stop taking the pill, you may have only a two-week delay before you ovulate again. Your period would follow about four to six weeks after you take the last pill.

Once ovulation resumes, you can become pregnant. If this happens during your first cycle off the pill, you may not have a period at all. Although this scenario is possible, it isn't likely.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How long does it take for tri-sprintec to kick in?

some birth control pills take a month to kick in but the one my cousin is taking on the other hand takes effect in one week. I don't know about ...

1 answer 3 Sep 2009

Tri-Sprintec - I just started taking tri sprintec and I know that you should wait at least a month?

... before having unprotected sex but if i am on week 2 or 3 is there a chance of getting pregnant?

1 answer 15 Aug 2011

Tri-Sprintec and feeling nausous?

I just started taking Tri-Sprintec about a week ago. I was on Gianvi(genaric for Yaz) for about 6 months. I was fine on that. But starting ...

1 answer 23 Oct 2011

Tri-Previfem - I have been on tri sprintec for years with no problems. Last month when I went to the

... pharmacy noone said anything about changing my prescription to tri previferm and after the.first month of pills I have found I am now pregnant. ...

2 answers 17 Apr 2013

Tri-Sprintec - I'm on my 4th month of tri sprintec and my period or cramps hasn't lightened. I?

... started taking these pills to regulate my period, when will it start taking effect?

0 answers 21 Feb 2016